# SDR AWXA200300685

- Difficulty date: May 14, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50794577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .25 INCH CRACK WAS FOUND ON FRAME OF R-1 DOOR AT UPPER HINGE CUTOUT.  MAINTENANCE PERFORMED A HFEC INSPECTION TO VERIFY END OF CRACK; STOP DRILLED CRACK IAW B737-200 SRM 52-00-2 FIG 7 PG 32.
